MathSciNet Relay Station
MathSciNet bibliographic data
MR2086017 60K37 (60F05 60J05 60J80)
Mayer-Wolf, Eddy; Roitershtein, Alexander; Zeitouni, Ofer Limit theorems for one-dimensional transient random walks in Markov environments. Ann. Inst. H. Poincaré Probab. Statist. 40 (2004), no. 5, 635–659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement